# SDR ASAA0540163

- Difficulty date: May 16, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65479577
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - AFT CARGO BAY, DOOR THRESHOLD CORRODED UPPER SURFACE BS 794-834, RBL 25 TO 34, WL 156.  REPLACED AFT CARGO BAY DOOR THRESHOLD UPPER SURFACE BS 794-834, RBL 25-34, WL 156.  (M)
